# SDR SWI2025F01500

- Difficulty date: June 28, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LH LEADING EDGE EXTERIOR SKIN IN CHAFFED THROUGH OUT THE ENTIRE LENGTH (MARKED)   (C-CHECK RO 11/01/2025)REMOVED DAMAGE ON RUDDER LH LEADING EDGE EXTERIOR SKIN REF CRJ-900 SRM 51-12-00-001-001-A01 AND PERFORMED REPAIR PER REO 690-55-41-098 REV -- DATED 2025-07-24. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION TASKS FOR MORE DETAILS.
